# SDR EISA20000076

- Difficulty date: July 24, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C335573
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CORROSION AT FLOOR SUPPORT UPPER CAP STRIP STA 1176 LBL 45 TO LBL 60.  INSTALLED CHORD SPLICE KIT AND FABRICATED AND INSTALLED WEB REPAIR IAW SB 727-53-0184, BOEING DRAWING 65C33557 AND SRM 51-40-2, 51-10-6, 51-10-2.
